# SDR SWAA080239

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 50,445 hours, 49,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, STR 6L.  REMOVED AND REPLACED WEB PER SRM.
